# SDR 97ZZZX3687

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24KG
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070309
- Engine: Cont TSIO360EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 641060
- Condition: Gear Worn
- Location: Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS REMOVED DURING CRANKCASE REPAIR.  GOVERNOR DRIVE GEAR TEETH WERE WORN AWAY 75 PERCENT.  GOVERNOR DRIVEN GEAR INTERNAL SPLINES WERE WORN 25 PERCENT. FUEL PUMP SPLINES ON SAME GEAR WERE NOT WORN.  CAMSHAFT WAS WORN .025 INCH ON DIAMETER THAT PN 629588 GOVERNOR DRIVE GEAR RIDES ON, KEY AND KEYWAYS WERE ALSO WORN.
